# SDR 95ZZZX1903

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61184
- Make and model: Cessna 150J
- Aircraft serial: 15020869
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Condition: Not Compatible
- Location: Carb Discharge
- Component: Facet, MA3SPA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE-PIECE VENTURI, NOT COMPATIBLE WITH ORIGINAL DISCHARGE NOZZLE.  SHOULD BE MANDATORY TO CHANGE DISCHARGE NOZZLE AT THE TIME OF ONE-PIECE VENTURI IS INSTALLED.  OLD NOZZLE NOT COMPATIBLE WITH NEW VENTURI.
